PCOS and night sweats & prenatal vitamin?

January 31, 2012 by  
Filed under Common Questions

Question by : PCOS and night sweats & prenatal vitamin?
So, today is my first day going of bc pill, my period just finished 2 days ago. Ive been on it for 8 yrs and im ttc. I also have pcos. Last night i had pretty bad night sweats in years. My skin was wet every time i woke up but dry in the morning. It it normal for pcos cuz of insulin-resistance?
Also im taking prenatal vitamins now. I also have cysts in my ovaries that’s y ive been taking bc pills. The cysts did dissolve pretty quickly, less than 1 month into taking bc pills.
Does anyone know a natural/herbal remedy to prevent pcos symptoms & cysts in ovaries?

Best answer:

Answer by mariahrose85
I wish I had answers, but I do have a great resource: www.soulcysters.net. It’s a PCOS forum, and I’ve honestly found out a lot more about this condition there than from my OB or endocrinologist.

The night sweats could be the hormones from the pill. 8 years is a long time to have all of those hormones, so it wouldn’t be too weird to have some symptoms as it leaves your system. Prenatals are always a good thing to take.
Good luck ttc!

Know better? Leave your own answer in the comments!

Speak Your Mind

Tell us what you're thinking...
and oh, if you want a pic to show with your comment, go get a gravatar!